# SDR HEEA111426

- Difficulty date: October 10, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N974AE
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- Aircraft time: 6,518 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Nozzle
- Part number: 350A72072102
- Condition: Stuck
- Location: Defog Vent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT DEFOG VALVE WAS STUCK IN WIDE OPEN POSITION.  HEATER DUCT BLEW OUT AS A RESULT OF PRESSURE.  REPLACED VENTILATION NOZZLE.
